# SDR CA050117008

- Difficulty date: January 11, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 24,854 hours
- Engine: Ge CF7002D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 5001T39G39G29
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) AC WAS DISPATCHED FOR A TEST FLIGHT DUE TO DUAL ENGINE CHANGE.  AT FL370 MAX ACCELERATION CHECK COMPLETED, WITHOUT INCIDENT.  ON RETURN, ENGINE FLAMED OUT, ENGINE RELIGHT AT FL180.   ENGINE FCU RIGGING, BLEED VALVES RIGGING AND AIR SENSOR LINES WERE INSPECTED, NOTHING UNUSUAL FOUND.  SECOND TEST FLIGHT WAS CONDUCTED ON 13 JAN 05.  ENGINE WAS INTENTIONALLY SHUTDOWN AT FL250 AND A RELIGHT ATTEMPTED WITH PARTIAL SUCCESS.  ENGINE WOULD NOT ACCELERATE PAST 40 PERCENT N2 UNTIL AC HAD DESCENDED TO FL180.  AC RETURNED WITHOUT INCIDENT AND THE AC WAS GROUNDED PENDING THE REPLACEMENT OF THE FCU CHANGE, WHICH IS CURRENTLY IN PROCESS.
